# SDR ASAA0480250

- Difficulty date: April 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING LONGERON 30 CORRODED STATION 1231 TO 1212.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRAP IAW MD80 SRM 53-02.  (M)
